You had DP/DR 2 years ago - Yes?
You then got rid of DP/DR, it faded quickly, but left with 2 years of depression? (well left with some DR, which is still a sign of having it)
Now you took some St John's Wort for two days (2 years after to try and rid the depression) and have DR/DP again/anxiety?
If I am following this story, sounds like your Serotonin took a hit that night = Depression
St John's Wort like starting most Serotonin things makes anxiety worse, though you took such a little amount. Antidepressants often do this too, so my guess is, you felt some panic after taking this in attempts to solve depression (?), the anxiety is there again so you are feeling DP/DR. That's the most logical conclusion.
Obviously cut out the St John's Wort. Practice self care, it's only been a few days, chances are if you lower your anxiety to normal, it will fade just as it came.
In the mean time, go to a GP and get a physiatrists! Be open and honest about your history or there is no point and they can't properly help you. Don't just live with depression, treat it.
Even the normal population starting Serotonin medication (SSRI's, SNRI's etc), DP is listed as a side effect but is aiming to balance Serotonin out in time.